Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On certain pairs of functions of semiprime rings


Author: Matej Brešar
Journal: Proc. Amer. Math. Soc. 120 (1994), 709-713
MSC: Primary 16N60; Secondary 16W25
DOI: https://doi.org/10.1090/S0002-9939-1994-1181158-3
MathSciNet review: 1181158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ and $ g$ be functions of a set $ S$ into a semiprime ring $ R$. A necessary and sufficient condition for $ f$ and $ g$ to satisfy $ f(s)xg(t) = g(s)xf(t)$ for all $ s,t \in S,x \in R$ is given. As an application, biderivations and commuting additive mappings of semiprime rings are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16N60, 16W25

Retrieve articles in all journals with MSC: 16N60, 16W25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1181158-3
Keywords: Semiprime ring, extended centroid, biderivation, commuting mapping
Article copyright: © Copyright 1994 American Mathematical Society